# SDR AALA202512059539

- Difficulty date: December 5, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 95,378 hours, 12,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING PS CHECK, FOUND L2 EXIT SIGN ABOVE FLIGHT ATTENDANT JUMPSEAT INOPERATIVE.  (OPEN).
